| Catalog Number |
SRX-375 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional called to report a capsular contracture baker grade iii/iv on unknown side.Device has been explanted.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: capsular contracture baker grade iii/iv.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6 device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe as it is not related to the device.Additional observations: creases were observed.Deformation observed.No further actions are required as no manufacturing issues are observed.
Event or Problem Description
Event or Problem Description
Healthcare professional reported a left side capsular contracture baker grade iii/iv.Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.